# SDR ABXA000378

- Difficulty date: August 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 53,015 hours, 54,881 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 5922535501
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT OUTBOARD ATTACH FITTING WAS CRACKED.  REPLACED NR 5 SLAT IAW DC9 MM 27-80-1.
